# SDR SWAA010420

- Difficulty date: February 11, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 46,411 hours, 34,251 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545877
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND 1.5 EXTERNAL FUSELAGE SKIN CRACK AT FWD SVC DOOR CUTOUT, AFT LOWER CORNER.  REPAIRED SKIN PER SRM.
